# SDR SWAA2025070787977

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 28,959 hours, 14,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 AFT STATION EMERGENCY FLASHLIGHTS INOP.   RESTEATED FLASHLIGHTS OPS CHECK GOOD ER AMM 25-64-00 MEL CLEARED.
